# SDR ANCF2009031000035

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 757*
- Aircraft serial: 24618
- Aircraft time: 81,275 hours, 16,498 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: S343T0032
- Part serial: 3281
- Condition: Failed
- Location: Fuel System
- Part time: 81,275 hours, 16,498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RETURN TO RAMP DUE TO FUEL LEAK IN THE RT WING. FOUND RT WING OVERFULL. FUEL LEAK OUT OF VENT VALVE AS A NORMAL SITUATION. TRANSFERRED FUEL FROM RT TO CTR TANK. RUN ENGINES WITH PUMPS ON. ALL NORMAL. THE ENGINE FUEL SHUTOFF VALVE ON THE RT TANK WAS REPLACED IAW 28-22-01/401-408.  TEST OF THE VALVE IAW AMM 28-22-01/408-409 IS SATISFACTORY. ENGINE RUN UP AT IDLE IS SATISFACTORY.
